Table of Contents
International Journal of Combinatorics
Volume 2010, Article ID 821078, 14 pages
Research Article

On Symmetric Transversal Designs STD8[24; 3]'s

Department of Mathematics, Faculty of Engineering, Oita University, Oita 870-1192, Japan

Received 20 January 2010; Accepted 17 March 2010

Academic Editor: Laszlo A. Szekely

Copyright © 2010 Teppei Hatono and Chihiro Suetake. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teppei Hatono and Chihiro Suetake, “On Symmetric Transversal Designs STD8[24; 3]'s,” International Journal of Combinatorics, vol. 2010, Article ID 821078, 14 pages, 2010.